# SDR SWAA2025102721106

- Difficulty date: October 3, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ACCESS PANEL 571FB TRAILING EDGE AT LT WING.  REPAIRED ACCESS PANEL 571FB TRAILING EDGE AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
